# SDR SWAA2023070364979

- Difficulty date: May 31, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED BS986.5 WL208.1 AND LBL43 AT AFT GALLEY AREA 2023-360184<[01] ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 130063701 AND DUE DATE: 16-JUN-23.;[02] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N:221860711; CAL DUE DATE:07-NOV-23 TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N : 210138103; CAL DUE DATE: 02-MAY-24;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[04] PERFORMED PERMANENT REPAIR ON FLOOR STRUCTURE LOCATED BS986.5 WL208.1 AND LBL43 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6; REPAIR 6 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFF BELLOW.;[05] RII JOB COMPLETED
